# SDR DHL2004364018

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 46,180 hours, 26,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK IN MIAMI, FLORIDA AT AVBORNE HEAVY MAINTENANCE DISCREPANCY AS FOLLOWS, N/R 4418 CRACK AT FR 21 STR 9R INTERNAL.  REMOVED FASTENERS OUT OF DAMAGE AREA AS PER A-300 SRM 51-30-30.  REMOVED DAMAGE AT FRAME 21 STR 9R AS PER A-300 SRM 53-10-10 (2 INCHES LONG).  HEAT TREATMENT MATERIAL 2024 0.063 AS REQUIRED AS PER A-300 SRM 51-40-30.  INSTALLED FRAME REPAIR AT FR NR 21, STG 9R MAT USED 2024 T3 .063 PO 3797 AS PER A-300 SRM 53-10-10 FIG 715 SIZE OF REPAIR 17 INCHES LONG BY 6 INCHES WIDE.
